MAUDE Adverse Event Report: ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD. TKMD SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD. TKMD SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number TKSN008
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation, we determine that the reason for the failure of the safety sheath and the exposure of the needle is that the maintenance cycle of the safety sheath injection molding machine mold is too long, which leads to untimely mold maintenance and ultimately increases the defect rate of injection molded parts.
 
Event or Problem Description
Tkmd safety needle 23g 1in - safety failed 5 times in a single day with appropriate use by provider, leaving used needle exposed.Pt code: 4582.Device code: 1384.Ref reports: mw5177679, mw5177680, mw5177682, mw5177683.

Brand Name
TKMD SAFETY NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD.
no 228, weiyi road
economic development zone
tianchang, anhui 23930 0
CH  239300
Manufacturer (Section G)
ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD.
no 228, weiyi road
economic development zone
tianchang, anhui 23930 0
CH   239300
Manufacturer Contact
catherine guan
no 228, weiyi road
economic development zone
tianchang, anhui 23930-0
CH   239300
MDR Report Key23653034
Report Number3007590959-2025-00000
Device Sequence Number4824573
Product Code FMI
UDI-Device Identifier06934841570030
UDI-Public06934841570030
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model NumberTKSN008
Device Catalogue NumberN2310
Device Lot Number20210715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown